# SDR 04FDEA02773

- Difficulty date: September 20, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 78,715 hours, 21,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER ON RIGHT HAND FUSELAGE STA 1781 TO 1815 BETWEEN L-29R AND L-30R, NOT IAW DC10-30 SRM.  REMOVED REPAIR DOUBLERS IAW DC10-30 SRM 51-33-01 VOL II AND 51-35-01 VOL II.  FABRICATED FINGER DOUBLERS AND EXTERNAL DOUBLERS AND INSTALLED IAW DC10-30 SRM 53-20-00 VOL I, 51-33-01 VOL II AND 51-35-01 VOL II.    REFERENCE N/R N01311.
